Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Toddy

Accutane doesn't work. There's no hope.

Recommended Posts

I've been using accutane since March (6 months overrall) because I thought that this will be my last resort so I can finally become cured. Well, I guess there won't be any miracle for me. My doctor prescribed me accutane, 30 mg every day, without changing the dose. He told me that my weight (100 pounds) is too small for bigger doses and he's a afraid. I'm not even sure - is my doctor making fool of me (or he's incompetent) or that accutane doesn't work at all. To reach the recommended cummulative dose I need 200+ days with such small dose. I can reduce the time by taking 50 gramms for the next two months but I'm not even sure if it's worth it.

There are no improvements at all. Nothing has improved within these 6 months. In fact, my face is getting worse. I always had 5-6 active spots once a week, now I have them every day. The only change is their content - they contain a clear fluid instead, but their activity has increased like 5 times more. My face is itching and hurts like hell. I'm not even talking about what horrible side effects I'm suffering. I'm literally pissing blood, my nose bleeds, my eyes are burning,  ears are ringing. I wouldn't complain if accutane would work effectively for even such price, but all I get is harm without any reward. I don't know, I'll propably kill myself after the course, I can't take this punishment anymore. This is too much for me, it's not even funny.

Edited by Toddy

Share this post


Link to post
Share on other sites
http://www.acne.org/messageboard/topic/359494-losing-hope/

I made a similar topic almost 2 months ago. I'm currently at 7.5 month mark (40mg for 6.5months, 1 month at 80mg) and I can say that I see SLIGHT improvement in my skin texture. I still get breakouts that leave marks, and there wasn't a day without a pimple for me, but yes, I can see a slight difference. So yes, you can't say it is not working at all, but it works extremly, extremly slow..

I had same thoughts as you, and I still do. Feeling really hopeless when reading all those success stories at 2 month mark... My derm wants me to be on it for 2 more months. Good thing is that I don't have any side effects besides dry lips.

Im at 132mg/kg. Edited by Kunus999

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×